# SDR IPXA2020090359694

- Difficulty date: August 5, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE108
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING I/B FLAP VANE LOWER SKIN IS DELAMINATED.  REMOVED AND REPLACED RT WING I/B FLAP VANE IAW AMM 27-50-22-400-801 (MINOR).
